# SDR SWAA2023080281881

- Difficulty date: July 4, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,233 hours, 29,952 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON INTERNAL SURFACE OF CENTER MLG DOOR RT SIDE. 2023-431015<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 12 MAR 24;[02] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N: A21125526; DUE DATE: 05-NOV-23;[03] REPAIRED INTERNAL SURFACE OF CENTER MLG DOOR RT SIDE IAW B737-700 SRM 52-80-02-2R-3 FIG 202 SHEET 5; SHEET 6 AND SHEET 7. SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
